JOURNAL BROWSE
Search
Advanced SearchSearch Tips
INEQUALITIES FOR VECTOR-VALUED MAXIMAL FUNCTIONS OVER LOCALLY COMPACT VILENKIN GROUPS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
INEQUALITIES FOR VECTOR-VALUED MAXIMAL FUNCTIONS OVER LOCALLY COMPACT VILENKIN GROUPS
Senhua, Lan; Lanzhe, Liu;
  PDF(new window)
 Abstract
In this paper, some inequalities for vector-valued maximal functions over locally compact Vienkin groups are obtained.
 Keywords
Vilenkin group;Hardy-Littlewood maximal operator;Herz space;weak Herz space;
 Language
English
 Cited by
 References
1.
Sci. China (Ser. A), vol.43. pp.418-494 crossref(new window)

2.
Amer. J. Math., vol.93. pp.107-115 crossref(new window)

3.
Lecture Notes in Math., vol.939. pp.106-121 crossref(new window)

4.
Trans. Amer. Math. Soc., vol.288. pp.347-362 crossref(new window)

5.
Fourier Analysis on Local Fields,

6.
Approx. Theory Appl., vol.16. pp.58-70

7.
Indian J. of Math., vol.41. pp.455-479